Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 116, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 15, 2013, 8:05 PM MDT for 4 counties in New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 15, 2013, 8:05 PM MDT (02:05 UTC)
- Expired
- Sep 15, 2013, 11:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Los Alamos County, NM, Rio Arriba County, NM, Sandoval County, NM, Santa Fe County, NM
The radar
The Albuquerque radar (KABX), 89 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 2.1 hours before the alert went out and 402 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 1942 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 3:14 PM MDT, 4 hours 51 minutes earlier.
Area forecast discussion, Sep 15, 3:14 PM MDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 314 PM MDT SUN SEP 15 2013 .DISCUSSION... NO REST FOR THE WEARY AS ANOTHER LARGE CROP OF SHOWERS AND THUNDERSTORMS ARE FORMING THIS AFTERNOON AND WILL CONTINUE WELL INTO TONIGHT. MORE LOCALIZED HEAVY RAIN AND FLASH FLOODING IS LIKELY DURING THIS TIME. MEANWHILE A BACK DOOR COLD FRONT WILL CONTINUE SOUTH OVER EASTERN NM TONIGHT. IT MAY SQUEEZE INTO THE RIO GRANDE VALLEY AFTER MIDNIGHT TONIGHT AS WELL. THE UPPER LEVEL TROUGH BRINGING US THE ACTIVE WEATHER CONTINUES TO DRIFT OVER THE STATE. IT WILL FINALLY DEPART ON MONDAY BUT PLENTY OF LOW LEVEL MOISTURE WILL REMAIN OVER THE FORECAST AREA. OVERALL COVERAGE SHOULD BE LESS THAN TODAY...BUT THERE WILL STILL BE A RISK OF HEAVY RAIN AND LOCAL FLASH FLOODING ON THE SATURATED GROUND. PRETTY MUCH THE SAME STORY ON TUESDAY AND WEDNESDAY WITH A LIGHT SOUTH TO SOUTHWEST FLOW ALOFT. MOISTURE WILL RECYCLE WITH A FAIRLY ACTIVE ROUND OF SHOWERS AND STORMS TUESDAY PM AND EVENING. MODELS ALL SHOWING A TROUGH SWINGING BY TO THE NORTH ON WEDNESDAY NIGHT INTO THURSDAY. THIS WOULD SCOUR OUT SOME OF THE LINGERING MOISTURE AND BRING SOME RELIEF TO THE WET CONDITIONS OF THE PAST SIX DAYS. ISOLATED SHOWERS AND STORMS WILL STILL BE FOUND ACROSS THE FORECAST AREA THOUGH FROM THURSDAY THROUGH NEXT WEEKEND. CHJ && .FIRE WEATHER... THE TREND TO DRIER WEATHER LOOKS TO BE SLOWER THAN PREVIOUSLY EXPECTED. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS HAVE DEVELOP ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN THIS AFTERNOON. MEANWHILE...ISOLATED TO SCATTERED STORMS HAVE DEVELOPED ACROSS THE WEST. ALL STORMS WILL MOVE TOWARD THE NORTHEAST THROUGH THIS EVENING. STORMS ACROSS THE WEST ARE EXPECTED TO BECOME MORE WIDESPREAD AS THEY MOVE INTO THE RIO GRANDE VALLEY. ADDITIONALLY...A BACK DOOR COLD FRONT ACROSS NE NM WILL PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS EVENING. VERY HEAVY RAIN IS POSSIBLE WITH ANY STORM. AS WE CONTINUE TO TRANSITION INTO A MORE TYPICAL CONVECTIVE REGIME...WETTING RAINS WILL BE MORE SPOTTY WITH INDIVIDUAL THUNDERSTORMS...RATHER THAN BASIN-WIDE HEAVY RAINFALL WITH THE TROPICAL REGIME LAST WEEK. NOT SURPRISINGLY...EXCELLENT HUMIDITY RECOVERIES ARE ON TAP AGAIN TONIGHT. LOOKS LIKE THE DRYING TREND IS GOING TO BE EXTREMELY SLOW TO DEVELOP OVER THE NEXT COUPLE DAYS...AND THUS HAVE INCREASED DEWPOINTS A FEW MORE DEGREES. A WEAK TROUGH NEAR THE NM/AZ BORDER WILL ALLOW MOISTURE TO CONTINUE MOVING INTO THE STATE FROM THE SOUTH ON MONDAY. SHOWERS AND THUNDERSTORMS STILL LOOK TO BE A GOOD BET INITIALLY ACROSS THE HIGH TERRAIN...BEFORE MOVING TO THE NORTHEAST LATER IN THE DAY. HEAVY RAINS WILL BE POSSIBLE. BY TUESDAY...THE TROUGH BECOME LESS DEFINED...BUT THE WESTERLIES WILL NOT BE STRONG ENOUGH YET TO SCOUR OUT MOST OF THE MOISTURE. PARTS OF FAR NW NM MAY START TO DRY OUT A LITTLE...BUT STORMS WILL REMAIN POSSIBLE OVER THE HIGH TERRAIN. VERY LITTLE CHANGE IS NOW EXPECTED ON WEDNESDAY...WITH PERHAPS AGAIN SOMEWHAT DRIER CONDITIONS ACROSS THE NW. THE EASTERN PLAINS SHOULD BE THE DRIEST AREAS MONDAY THRU WEDNESDAY...THOUGH SOME BREEZY CONDITIONS ARE LIKELY TO DEVELOP TUESDAY AND WEDNESDAY. BY THURSDAY...THE STRONGER WESTERLY FLOW ALOFT SHOULD FINALLY BE ENOUGH TO USHER IN SOME DRIER AIR INTO THE STATE FROM THE WEST...ESPECIALLY FOR AREAS NORTH OF INTERSTATE 40. THIS DRIER AIR SHOULD SIGNIFICANTLY REDUCE PRECIPITATION CHANCES FOR THE LATTER PART OF THE WEEK. VENTILATION LOOKS TO BE FAIR TO GOOD ON MONDAY...BUT WILL IMPROVE BEYOND MONDAY INTO THE GOOD TO EXCELLENT CATEGORIES. 34 && .AVIATION... 18Z TAF CYCLE SHRA/TSRA JUST STARTING TO DEVELOP OVER THE HIGH TERRAIN. SCT-NUM STORMS EXPECTED THIS AFTERNOON AND EVENING WITH VERY HEAVY RAIN AND LOW CIGS/VSBY LIKELY. BASED ON LATEST HI-RES MODEL GUIDANCE... ABQ/AEG AND LVS TAF SITES APPEAR TO HAVE THE GREATEST CHANCE AT BEING IMPACTED. A BACK DOOR COLD FRONT ACROSS NE NM WILL ALSO INCREASE STORM CHANCES FROM RTN TO CAO...BUT JUST ABOUT ANYWHERE IN THE STATE WILL HAVE TS CHANCES TODAY. MT TOPS WILL OCCASIONALLY BE OBSCURED. STORMS ARE EXPECTED TO SLOWLY DIMINISH AFTER MIDNIGHT. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 56 82 57 80 / 30 20 10 10 DULCE........................... 46 77 46 77 / 40 30 20 20 CUBA............................ 49 78 49 79 / 40 30 20 30 GALLUP.......................... 50 78 50 77 / 30 20 20 10 EL MORRO........................ 46 74 45 74 / 30 30 20 20 GRANTS.......................... 48 77 48 77 / 30 30 20 20 QUEMADO......................... 50 79 50 79 / 30 30 20 10 GLENWOOD........................ 54 81 54 82 / 20 20 10 10 CHAMA........................... 44 69 44 69 / 50 30 20 30 LOS ALAMOS...................... 54 73 53 75 / 40 30 20 30 PECOS........................... 51 68 52 70 / 50 40 20 20 CERRO/QUESTA.................... 48 72 48 73 / 60 40 30 30 RED RIVER....................... 42 63 44 65 / 70 50 30 30 ANGEL FIRE...................... 37 67 37 68 / 70 50 30 30 TAOS............................ 47 74 45 74 / 40 40 20 20 MORA............................ 47 68 46 71 / 70 50 20 20 ESPANOLA........................ 53 79 52 80 / 40 30 20 20 SANTA FE........................ 52 73 51 74 / 40 30 20 20 SANTA FE AIRPORT................ 54 75 54 77 / 40 30 20 20 ALBUQUERQUE FOOTHILLS........... 58 79 58 80 / 30 20 20 20 ALBUQUERQUE HEIGHTS............. 60 79 61 80 / 30 20 20 10 ALBUQUERQUE VALLEY.............. 59 81 60 82 / 30 20 20 10 ALBUQUERQUE WEST MESA........... 58 83 59 84 / 30 20 20 10 LOS LUNAS....................... 57 81 58 82 / 30 20 10 10 RIO RANCHO...................... 58 82 58 82 / 30 20 20 20 SOCORRO......................... 60 84 61 84 / 30 20 10 10 SANDIA PARK/CEDAR CREST......... 54 78 55 78 / 40 30 20 20 TIJERAS......................... 55 75 56 76 / 40 30 20 20 MORIARTY/ESTANCIA............... 50 73 51 74 / 50 20 20 20 CLINES CORNERS.................. 52 71 51 71 / 50 30 20 20 GRAN QUIVIRA.................... 53 75 53 74 / 30 20 20 20 CARRIZOZO....................... 57 77 57 76 / 30 20 10 20 RUIDOSO......................... 53 70 53 68 / 30 30 20 30 CAPULIN......................... 49 71 50 78 / 60 50 20 20 RATON........................... 50 75 50 79 / 60 50 20 10 SPRINGER........................ 51 76 51 80 / 60 50 20 10 LAS VEGAS....................... 50 71 50 74 / 60 50 20 20 CLAYTON......................... 55 77 58 82 / 60 30 20 10 ROY............................. 56 75 55 76 / 60 40 20 20 CONCHAS......................... 59 80 61 82 / 60 30 20 10 SANTA ROSA...................... 57 77 59 79 / 50 30 20 20 TUCUMCARI....................... 61 82 63 86 / 50 30 20 20 CLOVIS.......................... 60 81 61 81 / 30 30 20 20 PORTALES........................ 60 81 60 81 / 20 30 20 20 FORT SUMNER..................... 59 81 60 82 / 30 30 20 20 ROSWELL......................... 63 85 62 84 / 20 20 20 30 PICACHO......................... 56 78 58 77 / 20 20 20 30 ELK............................. 54 72 55 71 / 20 20 20 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES... NMZ503-504-506>533. && 40
Hazardous weather outlook, Sep 15, 6:13 AM MDT, 13 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 613 AM MDT SUN SEP 15 2013 NMZ501>540-161200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 613 AM MDT SUN SEP 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT AREAS OF HEAVY RAINFALL WILL BE POSSIBLE AGAIN TODAY INTO TONIGHT WITH THE MAIN EMPHASIS ON AREAS EAST FROM THE CONTINENTAL DIVIDE TO THE HIGHLANDS JUST EAST OF THE CENTRAL MOUNTAIN CHAIN...AS WELL AS THE NORTHEAST PLAINS. ANY HEAVY RAINS THAT DEVELOP WEST OF THE CENTRAL MOUNTAIN CHAIN SHOULD DIMINISH MORE QUICKLY TONIGHT COMPARED TO THE LAST SEVERAL NIGHTS. HOWEVER A BACK DOOR COLD FRONT INTO THE NORTHEAST THIRD TO HALF OF THE STATE TONIGHT MAY KEEP SOME HEAVIER RAIN GOING ALL NIGHT THERE. UPWARDS OF ONE TO TWO AND A HALF INCHES OF RAIN MAY FALL ACROSS PORTIONS OF THIS AREA THROUGH TONIGHT AND...WITH ALREADY SATURATED SOILS...LOCALIZED FLOODING MAY AGAIN OCCUR. AREAS THE HARDEST HIT WITH EXCESSIVE RAINFALL THE PAST FEW DAYS...PLUS LOCALITIES WITHIN AND BELOW RECENT BURN SCARS...AS WELL AS MOUNTAIN SLOPES IN GENERAL...WILL BE ESPECIALLY VULNERABLE. THE COVERAGE OF HEAVIER RAINFALL SHOULD BE SOMEWHAT LESS THAN RECENT DAYS TO THE WEST OF THE CENTRAL MOUNTAIN CHAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED...HOWEVER A FEW THUNDERSTORMS OR HEAVY RAIN AREAS WILL STILL BE POSSIBLE EAST FROM THE CENTRAL MOUNTAIN CHAIN MAINLY MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 43
In the hours before
Local storm report, Sep 15, 3:42 PM MDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
342 PM MDT SUN SEP 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLASH FLOOD 1 N ALGODONES 35.40N 106.48W
09/14/2013 SANDOVAL NM NWS EMPLOYEE
WATER OVER I-25 JUST NORTH OF ALGODONES. DEBRIS ON SLOW
LANE.
&&
EVENT NUMBER ABQ1301383
JLPLocal storm report, Sep 15, 3:44 PM MDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
344 PM MDT SUN SEP 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD SAN FELIPE PUEBLO 35.43N 106.45W
09/15/2013 SANDOVAL NM NWS EMPLOYEE
SEVERAL HOMES HAD WATER AND MUD WASHED INTO THEM
&&
EVENT NUMBER ABQ1301384
JLPLocal storm report, Sep 15, 3:46 PM MDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
346 PM MDT SUN SEP 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD 2 ESE SAN FELIPE PUEBLO 35.42N 106.42W
09/15/2013 SANDOVAL NM NWS EMPLOYEE
ONE FOOT OF MUD AND ROCK OVER PORTIONS OF SAN FELIPE
CASINO GAS STATION PARKING LOT
&&
EVENT NUMBER ABQ1301385
JLPLocal storm report, Sep 15, 3:50 PM MDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
350 PM MDT SUN SEP 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD 7 E KEWA PUEBLO 35.52N 106.24W
09/15/2013 SANTA FE NM NWS EMPLOYEE
MUD AND ROCK OVER I-25 ONRAMP GOING SOUTHBOUND AT EXIT
264
&&
EVENT NUMBER ABQ1301386
JLPThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 6:22 PM MDT | Areal Flood Advisory | ABQ | McKinley | 83 min |
| Sep 15, 6:30 PM MDT | Special Weather Statement | ABQ | Socorro | 30 min |
| Sep 15, 6:54 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 111 min |
| Sep 15, 7:26 PM MDT | Areal Flood Advisory | ABQ | Sandoval, San Miguel, Santa Fe | 3 hr |
| Sep 15, 7:26 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval | 2 hr |
| Sep 15, 7:34 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 3 hr |
| Sep 15, 7:46 PM MDT | Areal Flood Warning | ABQ | Socorro, Valencia | 10 hr |
| Sep 15, 7:47 PM MDT | Flash Flood Warning | ABQ | Chaves | 13 hr |
| Sep 15, 7:57 PM MDT | Flash Flood Warning | ABQ | Sandoval, Santa Fe | 4 hr |
| Sep 15, 8:17 PM MDT | Areal Flood Advisory | ABQ | Socorro | 118 min |
| Sep 15, 8:24 PM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Guadalupe, Harding, Quay, San Miguel and 1 more | 3 hr |
| Sep 15, 8:49 PM MDT | River Flood Warning | ABQ | Socorro | 23 hr |
| Sep 15, 9:14 PM MDT | Flash Flood Warning | ABQ | Socorro | 3 hr |
| Sep 15, 9:31 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Taos | 119 min |
| Sep 15, 11:15 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Harding, Quay, San Miguel, Union | 3 hr |
| Sep 15, 11:57 PM MDT | Areal Flood Advisory | ABQ | Socorro | 3 hr |
| Sep 16, 1:01 AM MDT | Areal Flood Warning | ABQ | Sandoval, Santa Fe | 3 hr |
| Sep 16, 2:25 AM MDT | Areal Flood Advisory | ABQ | Quay, San Miguel | 3 hr |
| Sep 16, 3:43 AM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 3 hr |
| Sep 16, 5:49 AM MDT | Areal Flood Warning | ABQ | Catron, Socorro, Valencia | 4 hr |
| Sep 16, 6:58 AM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Sep 16, 8:14 AM MDT | Areal Flood Warning | ABQ | Sandoval, Santa Fe | 4 hr |
| Sep 16, 9:16 AM MDT | Areal Flood Warning | ABQ | Chaves | 9 hr |
| Sep 16, 9:46 AM MDT | Areal Flood Warning | ABQ | Socorro | 6 hr |
| Sep 16, 11:52 AM MDT | River Flood Warning | ABQ | Sandoval, Santa Fe | 8 hr |
| Sep 16, 12:21 PM MDT | Flash Flood Warning | ABQ | Catron | 114 min |
| Sep 16, 12:57 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Sep 16, 1:22 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 113 min |
| Sep 16, 1:53 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 52 min |
| Sep 16, 2:02 PM MDT | Flash Flood Warning | ABQ | Cibola, McKinley | 3 hr |
| Sep 16, 3:32 PM MDT | Areal Flood Advisory | ABQ | Catron | 4 hr |
| Sep 16, 3:52 PM MDT | Areal Flood Warning | ABQ | Socorro | 18 hr |
| Sep 16, 4:32 PM MDT | Areal Flood Advisory | ABQ | McKinley | 88 min |
| Sep 16, 5:01 PM MDT | Areal Flood Warning | ABQ | Cibola, McKinley | 12 hr |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.